# SDR USAA2012082000015

- Difficulty date: July 19, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 63,374 hours, 42,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C357924
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - 1 INCH CRACK FUSELAGE SKIN AT BS 767+5 INCHES, S10R.  REPAIRED FUSELAGE SKIN AT BS 767+5 INCHES, S10R IAW B737 SRM 53-00-01-2R-31 FIG 201.
